# SDR HNAA2024011700012

- Difficulty date: December 3, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 51,289 hours, 48,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E012838 LH FLOORSILL #6 HAS CORROSION,  : REMOVED AND REPLACED LH FLOORSILL #6 IAW EMB 145 SRM 51-40-02
